# SDR 0400796306

- Difficulty date: May 15, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 62,758 hours, 7,790 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ZONE-D LEFT FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  RESEATED CONNECTOR.  OPERATIONAL CHECK GOOD.
